| Catalog Number |
TEXP120RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent unspecified breast surgery with a 535cc artoura breast tissue expander and was presented with right side breast implant deflation at an unknown date.As a result, the device was explanted on (b)(6) 2019.
Additional Manufacturer Narrative
On 8/12/2019, the mentor failure analysis lab received the device for evaluation.On 8/19/2019, device evaluation was completed.Device evaluation summary, during evaluation of the sample it was observed to be intact.Leak testing revealed leakage at the union between shell and patch measuring approximately 2 cm.No other anomalies were observed.Microscopic examination of the edges of the tear gave no indications of instrument damage.No other anomalies observed.Deflation is a known complication associated with mentor mammary tissue expander.Possible causes of deflation of tissue expander include, but are not limited to the following events: excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma to the breast.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Based on the information reported and/or the product investigation, there is no evidence that the issue is related with the manufacturing process.Manufacturer¿s reference number: (b)(4).